Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 41, NWS Lincoln, IL

June 23, 2010Marshall County, Peoria County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 23, 2010, 6:16 PM CDT for Marshall County, Peoria County, Illinois. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2010, 6:16 PM CDT (23:16 UTC)
Expired
Jun 23, 2010, 10:30 PM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Marshall County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 95 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:38 PM CDTHEAVY RAIN 1.27Hopewell, ILRAINFALL IN 45 MINUTES
Jun 23, 6:40 PM CDTFLOODSparland, ILFLOODED ROADS IN SPARLAND...TIME ESTIAMTED
Jun 23, 6:44 PM CDTFLASH FLOODHenry, ILWATER FLOWING OVER ROADS IN HENRY
Jun 23, 6:44 PM CDTFLASH FLOODLacon, ILWATER FLOWING OVER CITY ROADS
Jun 23, 6:45 PM CDTHEAVY RAIN 1.52Sparland, ILRAINFALL IN 55 MINUTES
Jun 23, 6:51 PM CDTFLASH FLOODKickapoo, ILWATER OVER US ROUTE 150 WEST OF KICKAPOO...2 FOOT GEYSER OUT OF A DRAINAGE TILE...AND WATERFALLS IN FIELDS
Jun 23, 6:56 PM CDTHEAVY RAIN 1.25Lacon, ILRAINFALL IN 30 MINUTES
Jun 23, 7:34 PM CDTHEAVY RAIN 0.82 W Princeville, ILRAINFALL IN 1 HOUR
Jun 23, 7:45 PM CDTFLOODElmwood, ILSOME FLOODED ROADS IN ELMWOOD INCLUDING IL ROUTE 78...TIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1735 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WGUS53 KILX 232316
FFWILX
ILC123-143-240330-
/O.NEW.KILX.FF.W.0041.100623T2316Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL RATES OF 1 TO 1.5 INCHES PER HOUR ARE 
  LIKELY. MUCH OF THE AREA HAS RECEIVED EXCESSIVE RAINFALL OVER THE
  LAST SEVERAL DAYS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LACON...BRIMFIELD...CAMP GROVE...CHILLICOTHE...DUNLAP...ELMORE...
  ELMWOOD...HENRY...LAURA...PRINCEVILLE...ROME...SPARLAND...TOLUCA
  AND VARNA.

LAT...LON 4115 8933 4110 8936 4111 8906 4093 8907
      4093 8948 4078 8958 4073 8999 4098 8999
      4098 8965 4115 8964

$$
GEELHART
3 follow-up statements
212 
WGUS73 KILX 232344
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT WED JUN 23 2010

ILC123-143-240330-
/O.CON.KILX.FF.W.0041.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-PEORIA IL-
644 PM CDT WED JUN 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PEORIA AND
MARSHALL COUNTIES UNTIL 1030 PM CDT...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR ESTIMATED 1 TO 2 INCHES OF RAIN HAD FALLEN IN AREAS FROM 
PRINCEVILLE NORTHEAST THROUGH LACON. ADDITIONALLY...A VOLUNTEER
WEATHER OBSERVER IN HOPEWELL...IN SOUTH CENTRAL MARSHALL COUNTY...
REPORTED 1.27 INCHES OF RAIN HAD FALLEN IN ONLY 45 MINUTES.

AN ADDITIONAL HALF TO 1 INCH MAY FALL ACROSS NORTHERN PEORIA AND
SOUTHERN MARSHALL COUNTY THROUGH 730 PM.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...BRIMFIELD...CAMP GROVE...CHILLICOTHE...DUNLAP...ELMORE...
ELMWOOD...HENRY...LAURA...PRINCEVILLE...SPARLAND...TOLUCA AND VARNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 4115 8933 4110 8936 4111 8906 4093 8907
      4093 8948 4078 8958 4073 8999 4098 8999
      4098 8965 4115 8964

$$
GEELHART
275 
WGUS73 KILX 240135
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 PM CDT WED JUN 23 2010

ILC123-143-240330-
/O.CON.KILX.FF.W.0041.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-PEORIA IL-
835 PM CDT WED JUN 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PEORIA AND
MARSHALL COUNTIES UNTIL 1030 PM CDT...

AT 831 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING CONTINUED ACROSS PORTIONS OF MARSHALL COUNTY...ESPECIALLY 
ALONG HIGHWAY 17 FROM SPARLAND TO TOLUCA. IN PEORIA COUNTY...
MUCH OF THE FLOODING HAS RECEDED...BUT SOME FLOODING CONTINUES 
NEAR ELMWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 4115 8933 4110 8936 4111 8906 4093 8907
      4093 8948 4078 8958 4073 8999 4098 8999
      4098 8965 4115 8964

$$
GEELHART
199 
WGUS73 KILX 240326
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 PM CDT WED JUN 23 2010

ILC123-143-240341-
/O.EXP.KILX.FF.W.0041.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-PEORIA IL-
1026 PM CDT WED JUN 23 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN PEORIA AND
MARSHALL COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4115 8933 4110 8936 4111 8906 4093 8907
      4093 8948 4078 8958 4073 8999 4098 8999
      4098 8965 4115 8964

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:35 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 23, 2:35 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT WED JUN 23 2010

.DISCUSSION...
ISSUED 235 PM CDT WED JUN 23 2010

SHORT TERM...TONIGHT THROUGH SATURDAY...
SYNOPTIC COLD FRONT IS CURRENTLY OVER CENTRAL IA MOVING EASTWARD...
HOWEVER THE MAIN BOUNDARY FOR CONVECTIVE INITIATION FOR CENTRAL
ILLINOIS IS AN OUTFLOW BOUNDARY THAT HAS IS STILL MOVING SOUTHWARD
OVER EASTERN ILLINOIS...BUT HAS STALLED FURTHER WEST. THUNDERSTORM
INITIATION APPEARS IMMINENT ALONG THE BOUNDARY THAT EXTENDS FROM
NEAR BURLINGTON TO CHAMPAIGN. SUPERCELLS WILL BE THE INITIAL STORM
MODE WITH ATTENDANT TORNADO THREAT ALONG AND NORTH OF THE BOUNDARY.
AFTER THAT...STORMS ARE EXPECTED TO CONGEAL INTO A FORWARD
PROPAGATING MCS WITH WINDS BECOMING THE PRIMARY THREAT. PRECIPITABLE
WATER VALUES AROUND 2 INCHES AND STORM MOTIONS PARALLEL TO THE
BOUNDARY ALSO SUGGEST A SIGNIFICANT HEAVY RAINFALL THREAT OVER AREAS
WHERE THE SOIL IS SATURATED. HAVE THEREFORE ISSUED A FLASH FLOOD
WATCH FOR ALL BUT THE SOUTHEASTERN ILLINOIS. MOST OF THE ACTIVITY
SHOULD BE OUT OF THE AREA BY 06Z.

AN UPPER SHORTWAVE WILL MOVE THROUGH THE GREAT LAKES AND DRIVE THE
IOWA COLD FRONT THROUGH THE AREA LATER TONIGHT...WITH A LESS HUMID
AIRMASS TAKING OVER FOR THURSDAY THROUGH SATURDAY. THE NEXT CHANCE
FOR MENTIONABLE PRECIPITATION APPEARS TO BE JUST BEYOND THE SHORT
TERM PERIOD.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
UPPER SHORTWAVE WILL MOVE THROUGH THE NORTHERN CONUS WESTERLIES AND
BE LOCATED OVER THE NORTHERN PLAINS BY SUNDAY. THIS FEATURE WILL
DRIVE A COLD FRONT SOUTHEASTWARD INTO THE MIDWEST...WITH SUFFICIENT
MOISTURE RETURN AHEAD OF THE FRONT TO WARRANT AT LEAST CHANCE POPS
FOR ITS PASSAGE. BEST ESTIMATED TIME FRAME FOR CONVECTION LOOKS TO
BE SUNDAY AND SUNDAY NIGHT. THIS IS IN AGREEMENT WITH THE PREVIOUS
FORECAST...SO SEE NO REASON TO ALTER AT THIS TIME. TEMPERATURES ON
SUNDAY AHEAD OF THE FRONT WILL STILL BAKE IN THE LOW TO MID 90S.

THE UPPER TROUGH IS FORECAST TO AMPLIFY AS IT MOVES INTO THE
NORTHEASTERN STATES...WHICH WILL IN TURN PUSH AN UPPER RIDGE
NORTHWARD THROUGH THE EASTERN ROCKIES AND WESTERN PLAINS. THE
EASTERN TROUGH ALIGNMENT SUGGESTS THAT THE MONDAY FRONT SHOULD GET A
GOOD SHOVE TO THE SOUTH/EAST...THUS BRINGING A DRIER/COOLER AIRMASS
INTO THE MIDWEST. THUS WILL KEEP MONDAY THROUGH WEDNESDAY DRY AT
THIS TIME WITH SOMEWHAT COOLER TEMPERATURES.

04
&&

.AVIATION...
ISSUED 118 PM CDT WED JUN 23 2010

SAME WEATHER PATTERN WITH SIMILAR TAFS...MORE OR LESS IN THE SHORT
TERM. BOTTOM LINE IS...VFR WITH CONTINUED THREATS OF TSRA THROUGH
THIS EVENING. MURKY FORECAST AT BEST. SOME CLEARING EXPECTED THIS
AFTERNOON BEHIND THESE ROUNDS OF TSRA...MUCH LATER AFTER MIDNIGHT
TONIGHT. LOCATIONS IMPACTED MAY BE SKETCHY AS TO HOW FAR SOUTH THE
MAIN CONVECTION WILL GET WORKED UP. VCTS FOR EVERYONE UNTIL STORMS
DEVELOP. WINDS ALSO A BIT PROBLEMATIC AS MANY MANY SFC BOUNDARIES
ABOUND...LEFTOVER FROM DYING STORMS TO THE NORTH.

HJS
&&

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR
ILZ036-040>057-061>063-066>068-071>073.

FLASH FLOOD WATCH UNTIL 1 AM THURSDAY MORNING FOR
ILZ027>031-036>038-040>057-061>063.

&&
Hazardous weather outlook, Jun 23, 3:10 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT WED JUN 23 2010

ILZ027>031-037-038-241100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
310 PM CDT WED JUN 23 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT
AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE
MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT
LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING
THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND
AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY
THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS
AFTERNOON.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE
FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE
MORE DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM MID AFTERNOON THROUGH EARLY
THIS EVENING...ROUGHLY FROM 300 PM THROUGH 900 PM THIS EVENING.

ILZ036-041>046-241100-
CHAMPAIGN-DE WITT-FULTON-LOGAN-MASON-PIATT-VERMILION-
310 PM CDT WED JUN 23 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT
AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE
MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT
LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING
THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND
AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY
THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO BE RANGE FROM 100 TO 105 DEGREES
THIS AFTERNOON.

FOR INTERESTS ALONG THE SPOON RIVER IN WEST CENTRAL ILLINOIS...MINOR
TO MODERATE FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED LATER THIS AFTERNOON INTO
EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE TIME FRAME
ACTIVATION WILL BE NEEDED WILL BE FROM 300 PM UNTIL 10 PM CDT.

ILZ040-047>057-061>063-241100-
CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-MENARD-
MORGAN-MOULTRIE-SANGAMON-SCHUYLER-SCOTT-SHELBY-
310 PM CDT WED JUN 23 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON INTO
THE EVENING HOURS. A FEW OF THE STORMS WILL BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...IN ADDITION TO
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES
THIS AFTERNOON.

MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE
SANGAMON RIVER FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING
WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THIS
EVENING...ROUGHLY FROM 4 PM UNTIL 11 PM CDT.

ILZ066>068-071>073-241100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT WED JUN 23 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON...MORE
LIKELY FOR THIS EVENING. A FEW OF THE STORMS WILL BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES
THIS AFTERNOON.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING
WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...ROUGHLY FROM
600 PM UNTIL 200 AM CDT.

HJS

In the hours before

Local storm report, Jun 23, 5:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
538 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     2 N LAURA               40.95N 89.92W
06/23/2010  E50 MPH          PEORIA             IL   EMERGENCY MNGR

            ESTIMATED WIND FROM COUNTY EMERGENCY MANAGER

&&

DPK
Local storm report, Jun 23, 5:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
540 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     2 NW ELMIRA             41.20N 89.86W
06/23/2010  E75 MPH          STARK              IL   MESONET

0532 PM     TSTM WND DMG     2 NW ELMIRA             41.20N 89.86W
06/23/2010                   STARK              IL   MESONET

            MAJOR TREE DAMAGE...SEVERAL UPROOTED TREES...BARNS
            DAMAGED...80 FT PINE TREE UPROOTED AND BLOWN OVER ROAD.
            SWOP REPORT

&&

DPK
Local storm report, Jun 23, 6:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     LACON                   41.02N 89.41W
06/23/2010                   MARSHALL           IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN LACON. CHIMNEY BLOWN OFF
            THE COUNTY SHERIFFS OFFICE BUILDING.

&&

DPK
Local storm report, Jun 23, 6:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
06/23/2010                   MARSHALL           IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN HENRY. FROM COUNTY SHERIFF.

&&

DPK
Local storm report, Jun 23, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/23/2010                   KNOX               IL   EMERGENCY MNGR

            TREE LIMBS DOWN...SOME BLOCKING ROADS

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:52 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 22 more16 hr
Jun 23, 11:06 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Coles, Cumberland and 23 more14 hr
Jun 23, 5:20 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark55 min
Jun 23, 5:36 PM CDTFlash Flood WarningILXKnox, Stark5 hr
Jun 23, 5:37 PM CDTSevere Thunderstorm WarningILXKnox53 min
Jun 23, 5:47 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford58 min
Jun 23, 6:02 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 23, 6:37 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford38 min
Jun 23, 6:45 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Schuyler60 min
Jun 23, 6:49 PM CDTSevere Thunderstorm WarningILXWoodford41 min
Jun 23, 6:52 PM CDTFlash Flood WarningILXFulton, Knox4 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.